English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Statistical properties of eigenvectors in non-Hermitian Gaussian random matrix ensembles.

MPS-Authors
/persons/resource/persons197261

Mehlig,  B.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mehlig, B., & Chalker, J. T. (2000). Statistical properties of eigenvectors in non-Hermitian Gaussian random matrix ensembles. Journal of Mathematical Physics, 41, 3233-3256.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3C97-4
Abstract
There is no abstract available